# SDR P5CA2016061400139

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,244 hours, 2,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 672951001
- Part serial: 1557
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EICAS EQUIPMENT VALVE TRANSFERRED MEL 21-58-07-02, MDDR 67490.  ITEM: M-2: IAW FIM 21-58, FT 985, FOUND FWD CARGO OVERBOARD VALVE FAIL TO CLOSE IAW 21-58-43.  REPLACED FDARS VALVE AND OPS CHECK OK. MDDR 67490 CLOSE.  PLACARD REMOVED, MEL 21-58-07-02 PROCEDURE 2 CLOSED.
